MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885); Communication or Transmission Problem (2896); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable neurostimulator (ins).The reason for call was rep reported that the patient (pt) had likely had a cardioversion yesterday because the patient was having heart issues and then the patient fell and was in the icu today.Manufacturer representative (rep) said the pt's implanted neurostimulator battery was not holding a charge.Rep said the tablet displayed message therapy off, contact your clinician: therapy is turned off, cannot provide the requested therapy, amplitude will be set to 0 in all active groups when trying to connect to ins.Rep tapped "set amplitudes to 0" and then got system error: 0x2cc6bede.During the call, the representative attempted to connect to the patient's implanted neurostimulator, but got a system error message.Rep reset stimulator 2 times and tried to connect to ins again, but got same amplitudes to 0 message followed by system error.Rep tried to connect to ins with pt programmer and got service code 323.Rep said the only thing the pt could do is charge the ins.Technical services (tss) discussed likely cardioversion damage.No symptoms were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50934477
Report Number3004209178-2026-16528
Device Sequence Number9734464
Product Code LGW
UDI-Device Identifier00763000540302
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale